fatigue, loss of weight, oxandrin
Nov 30, 2013
My doctor has recently stopped my oxandrin. I have been taking it off and on for several years for fatigue, weight loss and reduction of visceral fat among other benefits. The reason being that my liver enzymes are now elevated and oxandrin is apparently the culprit. My question is whether or not there is something I can take in it's place. I have difficulty maintaining weight and the oxandrin always helped in this area. I also felt more energetic and more toned during the periods I was on oxandrin. Are there other substitutions for oxandrin? Would nandrolone, HGH or something else result in the same benefit in maintaining my weight and energy levels? I always feel fatigued. I have been thru sleep studies, other studies and there does not seem to be an obvious reason for the way I feel. What kind of doctor should I see concerning this? Would I benefit from being evaluated by an endocrinologist? I appreciate any advice you can recommend and would like to thank you for all the help you have provided to all of us over the years. Thank You. Gregory Bowman P.S. I guess I should mention that I am 57 years old, been poz since 1987 and my current VL is undetectable, t-cells are 500-600 range.
Response from Mr. Vergel
Unlike oxandrolone (Oxandrin), nandrolone decanoate is not a 17 alpha alkylated anabolic agent so it does not burden the liver. It is prescribed by a few doctors for patients who seem to still lose weight no matter what they eat (these patients are not common but I still hear about them).
Details on nandrolone and supporting nutrition/exercise are available in Built to Survive, so please read it: Free Built to Survive
Let me know if you have any questions. I answer a lot of men's health related questions also on
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Tiredness?
- Is Blood In Urine An Acute Symptom Of HIV?
- Is Burning Penis A Symptom Of AIDS?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Coated Tongue After Licking Vagina Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.